# SDR HEEA084806

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Aircraft time: 13,049 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010100193FM
- Part serial: AAD50026
- Condition: Debonded
- Location: M/R Head Spindle
- Component: Spindle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPINDLE BEARING UNBONDED FROM SPINDLE. REPAIRED.
